# SDR DALA2025072305525

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 65,590 hours, 31,522 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3276,  OXY MASKS DEPLOYED ON T.O. AT SEATS 1C/D.  RESTOWED O2 MASKS + SECURED COVER. O2 GEN NOT ACTIVATED. IAW A320 AMM 35-21. (LP: 7324770)
